Back
Return
Biography

Prof. Xing Lü

Department of Mathematics

Beijing Jiaotong University, China

Associate Professor


Email: XLV@bjtu.edu.cn, xinglv655@aliyun.com


Qualifications

2012 Ph.D., Beijing University of Posts and Telecommunications, Computerized Symbolic Computation and Soliton Theory

2005 B.Sc., Hebei Normal University, Mathematics and Applied Mathematics


Publications (Selected)

  1. Xing Lü and Fuhong Lin, Soliton excitations and shape-changing collisions in alpha helical proteins with interspine coupling at higher order, Communications in Nonlinear Science and Numerical Simulation 32, 241-261, (2016).
  2. Xing Lü, Madelung fluid description on a generalized mixed nonlinear Schrödinger equation, Nonlinear Dynamics 81, 239-247, (2015).
  3. Xing Lü, Wenxiu Ma and Chaudry Masood Khalique, A direct bilinear Bäcklund transformation of a (2+1)-dimensional Korteweg-de Vries-like model, Applied Mathematics Letters 50, 37-42, (2015).
  4. Xing Lü, Wenxiu Ma, Jun Yu, Fuhong Lin and Chaudry Masood Khalique, Envelope bright- and dark-soliton solutions for the Gerdjikov–Ivanov model, Nonlinear Dynamics 82, 1211-1220, (2015).
  5. Xing Lü, Fuhong Lin and Fenghua Qi, Analytical study on a two-dimensional Korteweg-de Vries model with bilinear representation, Bäcklund transformation and soliton solutions, Applied Mathematical Modelling 39, 3221-3226, (2015).
  6. Xing Lü, Bright-soliton collisions with shape change by intensity redistribution for the coupled Sasa–Satsuma system in the optical fiber communications, Communications in Nonlinear Science and Numerical Simulation 19, 3969-3987, (2014).
  7. Xing Lüand Mingshu Peng, Nonautonomous motion study on accelerated and decelerated solitons for the variable-coefficient Lenells-Fokas model, Chaos 23013122:1-7, (2013).
  8. Xing Lü and Mingshu Peng, Systematic construction of infinitely many conservation laws for certain nonlinear evolution equations in mathematical physics, Communications in Nonlinear Science and Numerical Simulation 18, 2304-2312, (2013).
  9. Xing Lü, Soliton behavior for a generalized mixed nonlinear Schrödinger model with N-fold Darboux transformation, Chaos 23033137:1-8, (2013).
  10. Xing Lüand Bo Tian, Soliton solutions via auxiliary function method for a   coherently-coupled model in the optical fiber communications, Nonlinear AnalysisReal World Applications 14, 929-939, (2013).